# SDR MWEA00100

- Difficulty date: March 13, 2000
- Submitted: March 14, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99155503
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIGURE 8 HOLE IN AFT PIT INTERCOSTAL BETWEEN LONGERON 28R & 27R AND STATION 800 AND 817.  FABRICATED AND INSTALLED INTERCOSTAL AND BRACKET.
